Kereső
Bejelentkezés
Kapcsolat
|
|
A quantitative Helly-type theorem: containment in a homothet |
| Tartalom: | http://real.mtak.hu/175290/ |
|---|---|
| Archívum: | REAL |
| Gyűjtemény: |
Status = Published
Subject = Q Science / természettudomány: QA Mathematics / matematika: QA73 Geometry / geometria Type = Article |
| Cím: |
A quantitative Helly-type theorem: containment in a homothet
|
| Létrehozó: |
Ivanov, Grigory
Naszódi, Márton
|
| Kiadó: |
SIAM
|
| Dátum: |
2022-01-01
|
| Téma: |
QA73 Geometry / geometria
|
| Nyelv: |
angol
|
| Típus: |
Article
PeerReviewed
info:eu-repo/semantics/article
|
| Formátum: |
text
|
| Azonosító: |
Ivanov, Grigory and Naszódi, Márton (2022) A quantitative Helly-type theorem: containment in a homothet. SIAM JOURNAL ON DISCRETE MATHEMATICS, 36 (2). pp. 951-957. ISSN 0895-4801
|
| Kapcsolat: |
10.1137/21M1403308
|